RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 2, Pages 287–290 (Mi mz11052)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Hardy–Littlewood–Paley-type Inequalities on Compact Lie Groups

R. H. Akilzhanoffa, E. D. Nursultanovbc, M. V. Ruzhanskiia

a Imperial College London
b Kazakhstan Branch of Lomonosov Moscow State University, Astana
c L. N. Gumilev Eurasian National University, Astana

Keywords: Hardy–Littlewood inequality, Hausdorff–Young–Paley inequality, Lie groups, homogeneous manifolds, Fourier multipliers, pseudo-differential operator.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan 4080/ГФ
3311/ГФ4
4080/ГФ4
Engineering and Physical Sciences Research Council EP/K039407/1
Leverhulme Trust RPG-2014-02
The work of the first author was supported by the Ministry of Education and Science of the Republic of Kazakhstan (grant no. 4080/GF). The work of the second author was supported by the Ministry of Education and Science of the Republic of Kazakhstan (grants no. 3311/GF4 and no. 4080/GF4). The work of the third author was supported by EPSRC (grant no. EP/K039407/1) and by Leverhulme (grant no. RPG-2014-02).


DOI: https://doi.org/10.4213/mzm11052

Full text: PDF file (389 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 100:2, 309–312

Bibliographic databases:

Document Type: Article
Received: 10.11.2015

Citation: R. H. Akilzhanoff, E. D. Nursultanov, M. V. Ruzhanskii, “Hardy–Littlewood–Paley-type Inequalities on Compact Lie Groups”, Mat. Zametki, 100:2 (2016), 287–290; Math. Notes, 100:2 (2016), 309–312

Citation in format AMSBIB
\Bibitem{AkiNurRuz16}
\by R.~H.~Akilzhanoff, E.~D.~Nursultanov, M.~V.~Ruzhanskii
\paper Hardy--Littlewood--Paley-type Inequalities on Compact Lie Groups
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 2
\pages 287--290
\mathnet{http://mi.mathnet.ru/mz11052}
\crossref{https://doi.org/10.4213/mzm11052}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588845}
\elib{http://elibrary.ru/item.asp?id=26414297}
\transl
\jour Math. Notes
\yr 2016
\vol 100
\issue 2
\pages 309--312
\crossref{https://doi.org/10.1134/S0001434616070269}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382193300026}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84983783182}


Linking options:
  • http://mi.mathnet.ru/eng/mz11052
  • https://doi.org/10.4213/mzm11052
  • http://mi.mathnet.ru/eng/mz/v100/i2/p287

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Akylzhanov, M. Ruzhansky, “Net spaces on lattices, Hardy–Littlewood type inequalities, and their converses”, Eurasian Math. J., 8:3 (2017), 10–27  mathnet  mathscinet
    2. Akylzhanov R., Majid Sh., Ruzhanskye M., “Smooth Dense Subalgebras and Fourier Multipliers on Compact Quantum Groups”, Commun. Math. Phys., 362:3 (2018), 761–799  crossref  mathscinet  zmath  isi  scopus
    3. Cardona D., “Besov Continuity For Pseudo-Differential Operators on Compact Homogeneous Manifolds”, J. Pseudo-Differ. Oper. Appl., 9:4 (2018), 861–880  crossref  mathscinet  zmath  isi  scopus
    4. Cardona D., “Besov Continuity For Global Operators on Compact Lie Groups: the Critical Case P = Q = Infinity”, Trans. A Razmadze Math. Inst., 172:3, A (2018), 354–360  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:240
    References:26
    First page:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019